# SDR VGQY2010070100042

- Difficulty date: January 7, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Condition: Corroded
- Location: Lg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR INBOARD TRUNNION UPPER SUPPORT FITTING FORWARD OUTBOARD FASTENER HOLE AREA FOUND CORROSION AT BOLT HEAD SIDE.  REMOVED CORROSION AND PFI PER SOPM 20-20-02.  COMPLIED WITH EN 1122-10.
